Arithmetic of Elliptic Curves

Christophe Doche, Tanja Lange

    Research output: Chapter in Book/Report/Conference proceedingBook chapterResearch

    Original languageEnglish
    Title of host publicationHandbook of Elliptic and Hyperelliptic Curve Cryptography
    Publication date2005
    Pages267-302
    ISBN (Print)15-848-8518-1
    Publication statusPublished - 2005

    Cite this

    Doche, C., & Lange, T. (2005). Arithmetic of Elliptic Curves. In Handbook of Elliptic and Hyperelliptic Curve Cryptography (pp. 267-302)